# SDR HNAA2021033000109

- Difficulty date: March 10, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORRODED RH #4 OUTBD FLOOR SILL POSITIONED DRILLED AND INSTALLED SERVICEABLE FLOOR SILL IAW EMB 145 SRM 51-20-03, 51-40-02. (SEE WIPS AND TASKS FOR DETAILS.)
